| Model Number |
ALLURA XPER FD10 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips service replaced the ups batteries and returned the system to use.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).
Event or Problem Description
It was reported to philips that ups failure caused system power issues on a allura xper fd10.The clinical use of the system was unknown.There was no reported patient or user harm.